Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Addendum to: ``Differential-boundary operators''


Author: Allan M. Krall
Journal: Trans. Amer. Math. Soc. 180 (1973), 505
MSC: Primary 34B25
Original Article: Trans. Amer. Math. Soc. 154 (1971), 429-458.
MathSciNet review: 0318562
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The proof of a lemma and the statement of another were omitted from an earlier paper. This corrects that omission.


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0318562-X
PII: S 0002-9947(1973)0318562-X
Keywords: Operator, differential operator, boundary value problem, differential system, selfadjoint, nonselfadjoint, Sturm-Liouville problem, adjoint, eigenvalue, spectrum, spectral resolution
Article copyright: © Copyright 1973 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia